The Michigan Mathematical Journal

Packing inequalities for circles.

Philip J. Davis

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 10, Issue 1 (1963), 25-31.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998821

Mathematical Reviews number (MathSciNet)
MR0147645

Zentralblatt MATH identifier
0112.37501

Digital Object Identifier
doi:10.1307/mmj/1028998821

Subjects
Primary: 30.99
Secondary: 52.45

Citation

Davis, Philip J. Packing inequalities for circles. The Michigan Mathematical Journal 10 (1963), no. 1, 25--31. doi:10.1307/mmj/1028998821. http://projecteuclid.org/euclid.mmj/1028998821.


Export citation